Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 'Tinnitis + Bupropion former poster

Posted by Phillipa on January 14, 2011, at 20:05:49

In reply to Re: 'Tinnitis + Bupropion Phillipa, posted by former poster on January 14, 2011, at 11:49:23

Also did some goggling and found the same as you did the info that is. Some meds when go off it gets better. Kind of like my loss of taste and smell 7 years ago doc thinks it was biaxin xl. Oh I saw recently an ENT that did an MRI to check again and scope up nose. He also said some people develop a virus as they feel mine was and wake up deaf. How come no one ever talks of these things? Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:976718
URL: http://www.dr-bob.org/babble/20101231/msgs/976811.html